Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 1, pp. 233-246 (2000)

Möbius Invariants for Pairs of Spheres $(S_1^m, S_2^l)$ in the Möbius Space $S^n$

Rolf Sulanke

Steinkamp 28, D-29478 Höhbeck, e-mail:

Abstract: In this article we construct a complete system of Möbius-geometric invariants for pairs $(S^m, S^l), l \leq m,$ of spheres contained in the Möbius space $S^n$. It consists of $n-m$ generalized stationary angles. We interpret these invariants geometrically.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition